# SDR DALA2015032702578

- Difficulty date: March 26, 2015
- Submitted: April 5, 2015
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 41,414 hours, 13,806 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Punctured
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON UPPER SURFACE SKIN HAS DENTED/PUNCTURE AT INBD LOWER.  ACCOMPLISHED PERMANENT REPAIR ON RT WING AILERON UPPER SURFACE IAW SRM.
